# SDR FDEA2019110653198

- Difficulty date: November 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Worn
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QTY 5 OPEN HOLES ON MAIN CARGO DECK FLOOR STRUCTURE SUPPORT FRAME BETWEEN   B.STA 1480-1500 RBL 29 REMOVED UPPER ANGLE IAW SRM 51-4-02  REPLACED UPPER ANGLE IAW SRM 51-40-02, BOEING DRAWING # 284N1796 AND FEDEX GMM 7-  0-1001,
